# SDR 2020F00467

- Difficulty date: October 31, 2020
- Submitted: November 23, 2020
- Operation: General aviation
- Aircraft: N303KH
- Make and model: Boeing 737319
- Aircraft serial: 25606
- Aircraft time: 44,110 hours, 49,939 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: 6550818440
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT WING AT STA RSS-500, UPPER TRAILING EDGE PANEL LOWER ATTACH ANGLE CORRODED.
